# SDR 05FDEA03901

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 29,959 hours, 17,342 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING GTF A/C WOULDN'T PRESSURIZE.  AUTO FAIL AND STBY.  LIGHTS NOT ILLUMINATED.  RAN FAILURE OF PRESS.  CONTROL CHECKLIST, MANUALLY CLOSED OUTFLOW VALVE AND RECYCLED PACK SWITCHES TO EVENTUALLY RESTORE PRESSURIZATION.  NO DOOR LIGHTS ILLUMINATED BUT LOUD WHISTLING THROUGH COCKPIT WINDOWS.  CHECKED PER BMM 21-31-000-5, CHECKS NORMALLY, OK FOR  CONTINUED SERVICE.
